# SDR AALA20021526

- Difficulty date: October 4, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FLOOR WEB AROUND GALLEY TIE DOWN STATION 170 RBL 11.  REMOVED DAMAGE.  INSTALLED DOUBLER PER SRM 53-01-00 FIG 4 SHEET 3.  (M)
